# SDR VTZA990081

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7625 - IAD - DURING MAINTENANCE, FOUND FORWARD SECTION OF EMERGENCY ROW EXIT AISLE LIGHTS INOPERATIVE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED CONNECTOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE. (M)
